# SDR DALA2022031801817

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 90,883 hours, 23,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 2R DOOR EXIT SIGN COVER FELL DOWN IN FLIGHT. CORRECTIVE ACTION: RESECURED 2R DOOOR EXIT SIGN LENS AS REQUIRED. (8377038)
